Sku: 704609
Nurofen Tablets 96  help to reduce inflammation and provide relief from pain for up to 8 hours based on a 2 tablet dose. Product Features Fast, effective pain relief Provides...
Nurofen Tablets 96  help to reduce inflammation and provide relief from pain for up to 8 hours based on a 2 tablet dose. Product Features Fast, effective pain relief Provides...
Availability: Many In Stock
$12.59
Quantity:
+
-

Description

Nurofen Tablets 96  help to reduce inflammation and provide relief from pain for up to 8 hours based on a 2 tablet dose.

Product Features

  • Fast, effective pain relief
  • Provides up to 8 hours of relief based on a 2 tablet dose
  • Reduces inflammation
  • Contains ibuprofen
  • Reduces fever

Ibuprofen 200mg | Contains no gluten, wheat or lactose | Contains no preservatives | Contains sucrose

 Take with water.


• Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).

• Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

• Do not give Nurofen tablets to children under 7 years. Nurofen for children products are available.

• May be taken by breastfeeding mothers

Seek medical advice before use if:

Extended Information for Nurofen Tablets 96

Mainly, the Nurofen Tablets 96 is used for providing relief from pain or discomfort temporarily which is primarily caused by usual headaches, headaches due to tension, headaches due to migraine, any kind of dental procedures, pain due to sinus conditions, muscular pains or aches, backache, rheumatic pain, period pain, pain from flu, colds or inflammation and so on. It is even suitable for treating the pain related to arthritis and helps in reducing fever as well. The Nurofen Tablets 96 appear in a tabular form in white, and they are shaped either in a round form or in a biconvex shape, with an identifying black mark. A lot of patients use them to get fast and effective pain relief, but they should keep in mind that this product is not naturally a painkiller. Hence, it should always be used like proper medicine and not random. Following the prescribed dosage is recommended.


• You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.

• You take medication regularly or are 65 years or over

• Children suffering from dehydration through diarrhoea and/or vomiting

Maximum Dose in 24 Hrs for adults: 6 tablets (1200 mg ibuprofen) 

Maximum Dose in 24 Hrs for children 7-12 years: 4 tablets (800 mg ibuprofen)

Nurofen Tablets 96  help to reduce inflammation and provide relief from pain for up to 8 hours based on a 2 tablet dose.

Product Features

  • Fast, effective pain relief
  • Provides up to 8 hours of relief based on a 2 tablet dose
  • Reduces inflammation
  • Contains ibuprofen
  • Reduces fever

Ibuprofen 200mg | Contains no gluten, wheat or lactose | Contains no preservatives | Contains sucrose

 Take with water.


• Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).

• Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

• Do not give Nurofen tablets to children under 7 years. Nurofen for children products are available.

• May be taken by breastfeeding mothers

Seek medical advice before use if:

Extended Information for Nurofen Tablets 96

Mainly, the Nurofen Tablets 96 is used for providing relief from pain or discomfort temporarily which is primarily caused by usual headaches, headaches due to tension, headaches due to migraine, any kind of dental procedures, pain due to sinus conditions, muscular pains or aches, backache, rheumatic pain, period pain, pain from flu, colds or inflammation and so on. It is even suitable for treating the pain related to arthritis and helps in reducing fever as well. The Nurofen Tablets 96 appear in a tabular form in white, and they are shaped either in a round form or in a biconvex shape, with an identifying black mark. A lot of patients use them to get fast and effective pain relief, but they should keep in mind that this product is not naturally a painkiller. Hence, it should always be used like proper medicine and not random. Following the prescribed dosage is recommended.


• You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.

• You take medication regularly or are 65 years or over

• Children suffering from dehydration through diarrhoea and/or vomiting

Maximum Dose in 24 Hrs for adults: 6 tablets (1200 mg ibuprofen) 

Maximum Dose in 24 Hrs for children 7-12 years: 4 tablets (800 mg ibuprofen)

  • Any Product types that You want - Simple, Configurable, Bundled and Grouped Products
  • Downloadable/Digital Products, Virtual Products
  • Inventory Management with Backordered items
  • Customer Personalized Products - upload text for embroidery, monogramming, etc.
  • Create Store-specific attributes on the fly
  • Advanced Pricing Rules and support for Special Prices
  • Tax Rates per location, customer group and product type
  • Detailed Configuration Options in Theme Admin Penl
  • Any Product types that You want - Simple, Configurable, Bundled and Grouped Products
  • Downloadable/Digital Products, Virtual Products
  • Inventory Management with Backordered items
  • Customer Personalized Products - upload text for embroidery, monogramming, etc.
  • Create Store-specific attributes on the fly
  • Advanced Pricing Rules and support for Special Prices
  • Tax Rates per location, customer group and product type
  • Detailed Configuration Options in Theme Admin Penl
Just added to your wishlist:
My Wishlist
You've just added this product to the cart:
Go to cart page